Please use this identifier to cite or link to this item:
Title: Linear-time haplotype inference on pedigrees without recombinations and mating loops
Authors: Chan, MY
Chin, FYL
Chan, W-T
Fung, SPY
Kao, M-Y
First Published: 2009
Citation: SIAM JOURNAL ON COMPUTING, 2009, 38 (6), pp. 2179-2197
DOI Link: 10.1137/080680990
ISSN: 0097-5397
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.